IJPAM: Volume 102, No. 1 (2015)


A. Uma Maheswari$^1$, S. Krishnaveni$^2$
$^1$Department of Mathematics
Quaid-E-Millath Government College for Women (Autonomous)
Tamil Nadu, INDIA
$^2$Department of Mathematics
M.O.P Vaishnav College for Women (Autonomous)
Tamil Nadu, INDIA

Abstract. In this work a class of indefinite quasi-hyperbolic type of Kac-Moody Algebra $QHA_{5}^{(2)}$ is considered. A realization for these algebras as a graded Lie Algebras of Kac-Moody type is obtained. Using the techniques of homological theory, the homology modules upto level three are computed and also by spectral sequences theory the sturcture of the components of the maximal ideal upto level four is determined.

Received: August 17, 2014

AMS Subject Classification: 17B67

Key Words and Phrases: generalized Cartan matrix, realization, Kac-Moody algebra, finite, affine, indefinite, extended hyperbolic algebras, quasi hyperbolic, homology modules, spectral sequences

Download paper from here.

DOI: 10.12732/ijpam.v102i1.3 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 102
Issue: 1
Pages: 23 - 38

$QHA_5^{(2)}$%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).